Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

See all formats and pricing
Volume 20, Issue 2 (Mar 2008)


The asymptotics for the number of real roots of the Bernoulli polynomials

Alexander I Efimov
  • Alexander I. Efimov, Faculty of Mechanics and Mathematics of Moscow State University; Independent University of Moscow; Moscow, Russia; zip code: 119331, Krupskaya street, dom 4, korp. 3, kv. 90.
  • Email:
Published Online: 2008-05-04 | DOI: https://doi.org/10.1515/FORUM.2008.019


We give a new short clear proof of the asymptotics for the number cn of real roots of the Bernoulli polynomials Bn(x), as well as for the maximal root yn:

2000 Mathematics Subject Classification: 11B68, 11B83.

About the article

Received: 2006-07-31

Revised: 2006-10-20

Published Online: 2008-05-04

Published in Print: 2008-03-01

Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/FORUM.2008.019. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R. Edwards and D.J. Leeming
Journal of Approximation Theory, 2012, Volume 164, Number 5, Page 754

Comments (0)

Please log in or register to comment.
Log in